heart palps and continuous off beat while herx from bactrim?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

springsjean
Forum Moderator


Date Joined Mar 2009
Total Posts : 2154
   Posted 4/18/2009 9:35 AM (GMT -6)   
I have been having heart palps and it just seems my heart can't get back to its regular beat after three days of feeling absolutely horrible.  Forget about physical exertion, I feel like I'm gonna drop.  Anyone had this from lyme and/or herx?  Have a call into dr.  Heart is pounding out of chest.  Scary.

judy3
Veteran Member


Date Joined Nov 2006
Total Posts : 667
   Posted 4/19/2009 7:30 AM (GMT -6)   
Please see a cardiologist, its probably harmless but he can give you a beta blocker for a few days till this settles, I felt much better on a beta blocker, let me know what your doctor says, its Sunday so maybe a trip to the ER can get you a cardiologist
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 16, 2017 9:14 AM (GMT -6)
There are a total of 2,856,020 posts in 313,357 threads.
View Active Threads


Who's Online
This forum has 155017 registered members. Please welcome our newest member, Lizsdad.
510 Guest(s), 18 Registered Member(s) are currently online.  Details
NicHostetler, PeteZa, Kct, PeterDisAbelard., c009j, Staying Tuned, YoungSuffererCanada, physedgirl09, Lizsdad, Gear, Bohemond, cakegirl, TxBart, InTheShop, AZ Guy, ddyss, j. hall, SuperMarioGamer


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer